Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

An algebraic classification of noncompact $ 2$-manifolds


Author: Martin E. Goldman
Journal: Trans. Amer. Math. Soc. 156 (1971), 241-258
MSC: Primary 55.60; Secondary 54.00
DOI: https://doi.org/10.1090/S0002-9947-1971-0275436-9
MathSciNet review: 0275436
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.60, 54.00

Retrieve articles in all journals with MSC: 55.60, 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1971-0275436-9
Article copyright: © Copyright 1971 American Mathematical Society